Quintic nonpolynomial spline solutions for fourth two-point boundary value problemCommunications in Nonlinear Science and Numerical Simulation 14 (2009) 1105–1114 (2009)
AbstractIn this paper, we develop quintic nonpolynomial spline methods for the numerical solution of fourth order two-point boundary value problems. Using this spline function a few consistency relations are derived for computing approximations to the solution of the problem. The present approach gives better approximations and generalizes all the existing polynomial spline methods up to order four. This approach has less computational cost. Convergence analysis of these methods is discussed. Two numerical examples are included to illustrate the practical usefulness of our methods.
Citation Informationwaheed k zahra, m ramadan and e lashien. "Quintic nonpolynomial spline solutions for fourth two-point boundary value problem" Communications in Nonlinear Science and Numerical Simulation 14 (2009) 1105–1114 (2009)
Available at: http://works.bepress.com/waheed_k_zahra/11/